# SDR TRBA20120229001

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,986 hours, 34,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND EMERGENCY FLOOR PATH LIGHT AT SEAT 7B INTERMITTENT.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN CABLE ON EMERGENCY FLOOR LIGHT, REPLACED LIGHT BULB PERFORMED OPS CHECKED GOOD PER JIC 33-51-24.  THE ACFT RETURN TO SERVICE.
